# SDR SIMA20140112006

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 28,972 hours, 26,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070011520
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET THAT HOLDS FLIGHT ATTENDANT`S FWD FLASHLIGHT IS VERY LOOSE.  R & R FWD FLASHLIGHT HOLDER IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
